# SDR AALA20002008

- Difficulty date: December 1, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Engine: Rroyce RB211535E437
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: ETPU10003C
- Part serial: BX32652
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT 9509 - EN ROUTE RBR-MIA, DETECTED ELECTRICAL SMELL IN LEFT SIDE COCKPIT.  SMELL DISSIPATED AFTER SIXTY SECONDS.  LANDED MIA WITHOUT FURTHER INCIDENT.  REPLACED NR 1 SIDE TRANSIENT PRESSURE UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
